# SDR SWAA2022101846815

- Difficulty date: September 28, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 R/H VAPOR BARRIER REAR SPAR DOUBLER IS CRACKED RBL 25 W/L 150 / [01] FABRICATED DOUBLER FROM 2024-O 0.040 LOT. 1313418-1 IAW DWG 111A1511-28 REV:A;[02] VERIFIED CORRECTIVE ACTION 1.;[03] RECIVED DOUBLER ON CUSTOMER RO NO 865529-SWA; LOCATED AND DRILLER NEW DOUBLER IAW SRM 51-40-05-0G-0 AND DWG 111A1001 REV.-A. AND DDWG 111A1000 REV.-A. REQ. OK TO TREAT AND PRIME.;[04] RECIVED DOUBLER ON CUSTOMER RO NO 865529-SWA; LOCATED AND DRILLER NEW DOUBLER IAW SRM 51-40-05-0G-0 AND DWG 111A1001 REV.-A. AND DWG 111A1000 REV.-A. REQ. OK TO TREAT AND PRIME;[05] VERIFIED CORRECTIVE ACTION #4.;[06] APPLIED CONVERSION COATING IAW AMM 51-21-41-370-802. APPLIED PRIMER IAW AMM 51-21-72-370-804. OK TO INSTALL DOUBLER.;[07] APPLIED CONVERSION COATING IAW AMM 51-21-41-370-802 AND APPLIED PRIMER IAW AMM 51-21-72-370-804. DOUBLER GOIN TO BE INSTALL ON TTG8Q00F1J6F STEP 13;[08] VERIFIED CORRECTIVE ACTION 7 AND MEASUREMENT TABLE.
